# SDR DALA13035389205

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, FORWARD LOWER SURFACE, SKIN IS WORN ON OTBD SIDE.  REPAIRED NR 1 PYLON, FORWARD LOWER SURFACE SKIN IAW ERA, PRI 514901-14, REV O, REV 1, REV 2.
